# SDR 98ZZZX943

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 2430 · DC Generating System
- Part: Shunt
- Part number: 1820300150
- Condition: Burnt
- Location: Generator System
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

GENERATOR SYSTEM SHUNT DISCOLORED.  REMOVED AND REPLACED.
